← Return to Duloxetene for neuropathy & back pain

Discussion
lk61 (@lk61)

Duloxetene for neuropathy & back pain

Neuropathy | Last Active: Jul 1 10:23pm | Replies (18)

Comment receiving replies
@lk61

@artscaping thank you for your reply and insights. I am able to take the med in the morning, it actually doesn’t seem to be bothering me GI wise which is funny because a lot of meds do. With the duloxetene, I’ve had excessive yawning and a hyperactive gag reflex, although those 2 effects seem to have gotten better after first couple of days. I still have a lot of profound sleepiness at times and just a foggy feeling, but ironically am not sleeping well at night. Headaches and jaw clenching/teeth grinding, which I suspect is causing muscles in my face to feel weak and twitchy, or possibly the med is causing that directly. I also feel very irritable. As I said, I’ve been pleasantly surprised that the duloxetene had a really quick (1st day) effect on my pain and neuropathy. I wasn’t expecting that, as this class of drugs normally takes a while to have efficacy. So, I really would like to continue it if possible. After 5 days I feel like it’s too early to give up but quality of life at the moment is not improved, even though I have the symptom relief! Thanks again.

Jump to this post


Replies to "@artscaping thank you for your reply and insights. I am able to take the med in..."

Hi there @lk61, That is, on the one hand, an impressive response. I had only the dizziness….no headaches or teeth grinding. And I actually was a bit more human than irritable. I practice mindfulness and meditation every day which seems to take care of my irritability. I simply refuse to let neuropathy turn me into a pain in the neck for myself and everyone else in my life. Mindful speech and mindful thinking keeps me human and are positive forces for quality of life.

When it comes to evaluating treatments and medications I choose the one that helps with pain. Then I work on the other effects if necessary Or, I rearrange the dosages and the time that it is taken. And I am sure you know that after time, our bodies become more used to the medication and you often need to up the dosage.

Let me know what you decide. I am very interested in your well-being.

May you be free of suffering and the causes of suffering.
Chris

  Request Appointment